| Model Number |
90-9300-01 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/28/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during the egd (esophagogastroduodenoscopy) of the barrett's procedure, the cable would not connect to any of the catheters.The customer opened 4 packages.The patient was prepped for the procedure and was under anesthesia.The procedure was aborted and a repeat procedure was necessary.There was no patient and user harm.